# SDR FDEA202202050590

- Difficulty date: February 5, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Support
- Part number: AGA7551508
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK - SEAT TRACK CORRODED FROM STATION 1953 TO STATION 1981 RBL 60 REMOVED AND REPLACED SEAT TRACK SUPPORT STA 1953 TO 1981 RBL 60 REF DWG AGA7544   AND AGA7551, SRM 51-31-01-0G/SRM 51-35-01-0G/SRM 51-33-01-0G.   MAJOR REPAIR.
